MathSciNet Relay Station
MathSciNet bibliographic data
MR2775398 53C42
Impera, Debora; Mari, Luciano; Rigoli, Marco Some geometric properties of hypersurfaces with constant $r$-mean curvature in Euclidean space. Proc. Amer. Math. Soc. 139 (2011), no. 6, 2207–2215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement